# SDR 07FDEA04555

- Difficulty date: October 10, 2007
- Submitted: October 10, 2007
- Operation: Air carrier
- Aircraft: N661FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 760
- Aircraft time: 18,575 hours, 9,869 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: A5796011320000
- Condition: Cracked
- Location: Zone 500
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING COMPLIANCE WITH EO NR 6-5750-7-5000 P1, LT INBOARD FLAP RIB NR 25 WAS FOUND TO BE CRACKED.  REPLACEMENT OF DAMAGED RIB NR 25.
